MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS TAP-ON(DNA) G137; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS TAP-ON(DNA) G137; SCALER, ULTRASONIC
Catalog Number G137
Medical Device Problem Codes Restricted Flow rate (1248); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron jet plus g137 they allege that they are not getting enough water to the handpiece and the handpiece and inserts are getting warm, no injury resulted.
 
Additional Manufacturer Narrative
Hpc-10120.Jetmate-05120.06/17/24 evaluation tech: jcb.Auy plumbing/manifold oil/moisture.Unit has been crosslined, water in the air system, causing powder to stick together and harden in the manifold and bowl assembly, oil/water contamination in the air supply hose, clogged duckbill filter causing poor air/powder flow, flattened pinch tube restricting air/powder flow, no powder flow due to a clogged powder bowl, no powder flow due to a clogged l/j-nozzle.No water flow due to rust buildup in the solenoid preventing proper operation, debris buildup in the water supply hose, debris buildup in the water filter.Low vibration due to malfunction with the main oscillator board, cracked auxiliary foot pedal connector on the power drive board.Poor communication with the wireless foot pedal, intermittent or no operation due to an open condition in the handpiece cable, corroded contact pins on the jet-mate handpiece.Cabinet is cracked.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.

Brand Name
CAVITRON JET PLUS TAP-ON(DNA) G137
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key19381182
Report Number2424472-2024-00048
Device Sequence Number6342659
Product Code ELC
UDI-Device IdentifierD00381614281
UDI-PublicD00381614281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG137
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown